# SDR SWIA202008252049

- Difficulty date: July 16, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR HINGE L/H SIDE ON THE AIRCRAFT STRUCTURE HAS EVIDENCE OF CORROSION.  REPAIR NLG AFT DOOR HINGE LH SIDE OF AIRCRAFT STRUCTURE REF REO.
